MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-D SERIES 4 (MONOCLONAL BLEND); BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-D SERIES 4 (MONOCLONAL BLEND); BLOOD GROUPING REAGENT
Catalog Number 0006412
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support assessed the test well images on the testing instrument using a remote electronic connection method on (b)(6) 2016.The images of the instrument test wells were visually consistent with the negative instrument test result outputs.The immucor laboratory tested retention product on (b)(6) 2016 which performed as expected.The immucor laboratory also tested a blood sample on (b)(6) 2016, which had been submitted from the customer site, and this testing was not able to duplicate the customer's findings.
 
Event or Problem Description
On (b)(6) 2016, a customer reported an unexpected negative result when using anti-d (monoclonal blend) series 4 on a galileo neo instrument, when tested on (b)(6) 2016.

Brand Name
ANTI-D SERIES 4 (MONOCLONAL BLEND)
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key5548233
Report Number1034569-2016-00067
Device Sequence Number517142
Product Code KSZ
UDI-Device Identifier10888234000556
UDI-Public10888234000556
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
103523/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 04/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date09/22/2017
Device Catalogue Number0006412
Device Lot Number504990
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2016
Initial Report FDA Received Date04/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age17 YR